Properties of quantum Markovian master equations

Gorini, Vittorio ; Frigerio, Alberto ; Verri, Maurizio ; Kossakowski, Andrzej ; Sudarshan, E. C. G. (1978) Properties of quantum Markovian master equations Reports on Mathematical Physics, 13 (2). pp. 149-173. ISSN 0034-4877

Full text not available from this repository.

Official URL:

Related URL:


In this paper we give an essentially self-contained account of some general structural properties of the dynamics of quantum open Markovian systems. We review some recent results regarding the problem of the classification of quantum Markovian master equations and the limiting conditions under which the dynamical evolution of a quantum open system obeys an exact semigroup law (weak coupling limit and singular coupling limit). We discuss a general form of quantum detailed balance and its relation to thermal relaxation and to microreversibility.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:51033
Deposited On:27 Jul 2011 12:48
Last Modified:27 Jul 2011 12:48

Repository Staff Only: item control page